TU Darmstadt / ULB / TUbiblio

Intransitive geometries

Gramlich, Ralf and Van Maldeghem, Hendrik (2006):
Intransitive geometries.
93, In: Proceedings of the London Mathematical Society., pp. 666-692, [Article]

Item Type: Article
Erschienen: 2006
Creators: Gramlich, Ralf and Van Maldeghem, Hendrik
Title: Intransitive geometries
Language: German
Journal or Publication Title: Proceedings of the London Mathematical Society.
Volume: 93
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:21
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item